Been off Effexor (venlafaxine) for a week....Feeling nauseated and a little dizzy I came on a one-day trip with my husband and left medicine at home. One day trip turned into a week without meds.
Effexor (venlafaxine) . Effexor (venlafaxine) is a serotoninâ€”norepinephrine reuptake inhibitor medication. If you abruptly stop taking it you can develop a discontinuation syndrome. Some of the symptoms of a discontinuation syndrome with Effexor can include feeling restless, irritability, aggression and depressed mood. Some of the GI effects can include nausea and abdominal bloating. Dizziness, brain zaps (electrical sensation), feeling tired and the sense that things are spinning (vertigo) can occur. You could develop bizarre dreams, see things that arenâ€™t there or hear things when there isnâ€™t really noise. Because of itâ€™s short half life there is a high risk of withdrawal symptoms with effexor, which can sometimes occur with as little as one missed dose. I recommend that if you ever forget your medications while on vacation, that you call the doctor who prescribed them. Ask the doctor to phone in a temporary prescription to a pharmacy that is close to where you are staying. Make sure you supply the name and phone number of the pharmacy. Please call your doctor to advise him or her of your situation.